JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LINEAR WEINGARTEN SPACELIKE HYPERSURFACES IN LOCALLY SYMMETRIC LORENTZ SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LINEAR WEINGARTEN SPACELIKE HYPERSURFACES IN LOCALLY SYMMETRIC LORENTZ SPACE
Yang, Dan;
  PDF(new window)
 Abstract
Let M be a linear Weingarten spacelike hypersurface in a locally symmetric Lorentz space with R = aH + b, where R and H are the normalized scalar curvature and the mean curvature, respectively. In this paper, we give some conditions for the complete hypersurface M to be totally umbilical.
 Keywords
linear Weingarten;spacelike hypersurface;locally symmetric;
 Language
English
 Cited by
1.
LINEAR WEINGARTEN HYPERSURFACES IN RIEMANNIAN SPACE FORMS,;;

대한수학회보, 2014. vol.51. 2, pp.567-577 crossref(new window)
1.
On the Gauss map of Weingarten hypersurfaces in hyperbolic spaces, Bulletin of the Brazilian Mathematical Society, New Series, 2016, 47, 4, 1051  crossref(new windwow)
2.
LINEAR WEINGARTEN HYPERSURFACES IN RIEMANNIAN SPACE FORMS, Bulletin of the Korean Mathematical Society, 2014, 51, 2, 567  crossref(new windwow)
 References
1.
N. Abe, N. Koike, and S. Yamaguchi, Congruence theorems for proper semi-Riemannian hypersurfaces in a real space form, Yokohama Math. J. 35 (1987), no. 1-2, 123-136.

2.
K. Akutagawa, On spacelike hypersurfaces with constant mean curvature in the de Sitter space, Math. Z. 196 (1987), no. 1, 13-19. crossref(new window)

3.
J. D. Baek, Q. M. Cheng, and Y. J. Suh, Complete space-like hypersurfaces in locally symmetric Lorentz spaces, J. Geom. Phys. 49 (2004), no. 2, 231-247. crossref(new window)

4.
A. Brasil Jr, A. G. Colares, and O. Palmas, Complete hypersurfaces with constant scalar curvature in spheres, Monatsh. Math. 161 (2010), no. 4, 369-380. crossref(new window)

5.
F. E. C. Camargo, R. M. B. Chaves, and L. A. M. Sousa Jr, Rigidity theorems for complete spacelike hypersurfaces with constant scalar curvature in de Sitter space, Differential Geom. Appl. 26 (2008), no. 6, 592-599. crossref(new window)

6.
A. Caminha, A rigidity theorem for complete CMC hypersurfaces in Lorentz manifolds, Differential Geom. Appl. 24 (2006), no. 6, 652-659. crossref(new window)

7.
Q. M. Cheng, Complete space-like hypersurfaces of a de Sitter space with r = ${\kappa}H$, Mem. Fac. Sci. Kyushu Univ. Ser. A 44 (1990), no. 2, 67-77. crossref(new window)

8.
Q. M. Cheng and S. Ishikawa, Spacelike hypersurfaces with constant scalar curvature, Manuscripta Math. 95 (1998), no. 4, 499-505. crossref(new window)

9.
A. J. Goddard, Some remarks on the existence of spacelike hypersurfaces of constant mean curvature, Math. Proc. Cambridge Philos. Soc. 82 (1977), no. 3, 489-495. crossref(new window)

10.
H. Z. Li, Global rigidity theorems of hypersurfaces, Ark. Mat. 35 (1997), 327-351. crossref(new window)

11.
H. Z. Li, Y. J. Suh, and G. X. Wei, Linear Weingarten hypersurfaces in a unit sphere, Bull. Korean Math. Soc. 46 (2009), no. 2, 321-329. crossref(new window)

12.
J. C. Liu and Z. Y. Sun, On spacelike hypersurfaces with constant scalar curvature in locally symmetric Lorentz spaces, J. Math. Anal. Appl. 364 (2010), no. 1, 195-203. crossref(new window)

13.
J. C. Liu and L. Wei, A gap theorem for complete space-like hypersurface with constant scalar curvature in locally symmetric Lorentz spaces, Turkish J. Math. 34 (2010), no. 1, 105-114.

14.
S. Montiel, S. Montiel, An integral inequality for compact spacelike hypersurfaces in de Sitter space and applications to the case of constant mean curvature, Indiana Univ. Math. J. 37 (1988), no. 4, 909-917. crossref(new window)

15.
S. Montiel, A characterization of hyperbolic cylinders in the de Sitter space, Tohoku Math. J. (2) 48 (1996), no. 1, 23-31. crossref(new window)

16.
M. Okumura, Hypersurfaces and a pinching problem on the second fundamental tensor, Amer. J. Math. 96 (1974), 207-213. crossref(new window)

17.
J. Ramanathan, Complete spacelike hypersurfaces of constant mean curvature in de Sitter space, Indiana Univ. Math. J. 36 (1987), no. 2, 349-359. crossref(new window)

18.
S. C. Shu, Complete spacelike hypersurfaces in a de Sitter space, Bull. Austral. Math. Soc. 73 (2006), no. 1, 9-16. crossref(new window)

19.
S. C. Shu, Space-like hypersurfaces in locally symmetric Lorentz space, Anziam J. 50 (2008), no. 1, 1-11. crossref(new window)

20.
Y. J. Suh, Y. S. Choi, and H. Y. Yang, On space-like hypersurfaces with constant mean curvature in a Lorentz manifold, Houston J. Math. 28 (2002), no. 1, 47-70.

21.
S. C. Zhang and B. Q. Wu, Rigidity theorems for complete spacelike hypersurfaces with constant scalar curvature in locally symmetric Lorentz spaces, J. Geom. Phys. 60 (2010), no. 2, 333-340. crossref(new window)